MathSciNet Relay Station
MathSciNet bibliographic data
MR1121149 22E47 (14F05 22E46 53A30 58G35)
Eastwood, Michael G.; Graham, C. Robin Invariants of conformal densities. Duke Math. J. 63 (1991), no. 3, 633–671.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement